MAUDE Adverse Event Report: Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical FlexNav Delivery System; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number FNAV-DS-SM
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, an25mm, navitor vision valve was selected for implant using a small flexnav delivery system (ds).The patient has a torturous anatomy.During the procedure, the valve was able to be implanted.Upon removal, non-abbott wire got stuck within the ds and it was unable to be removed.A 0.018 wire down the side of the integrated sheath of ds into the patient's body.The non-abbot wire and ds were then removed together.Post-procedure, small localized pericardial effusion was observed in the right atrium and right ventricle with a largest dimension of 1.8 cm at the right ventricle (rv) and pericardial drainage was performed to resolve the event.The patient was in a recovering condition.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.

Brand Name
FlexNav Delivery System
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg#3007113487
177 county road b east
st. paul MN 55117 -178
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50847616
Report Number2135147-2026-06390
Device Sequence Number15866040
Product Code NPT
UDI-Device Identifier05415067031372
UDI-Public(01)05415067031372(17)280430(10)11407292
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNAV-DS-SM
Device Catalogue NumberFNAV-DS-SM
Device Lot Number11407292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale